# SDR CALA2024110400984

- Difficulty date: November 3, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 80,442 hours, 33,913 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Part number: 630CC04A2Y00
- Part serial: 33878
- Condition: Failed
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

FCDC 1 COCKPIT INDICATIONS.  FOUND MULTIPLE MSGS ON ARRIVAL. TOP LEVEL MSG "ELEC DC ESS BUS SHED" WARNING REF TSM 24-60-00-810-801-A. FOUND CB 1PH POPPED. REF ASM 24-62-01 CB 1PH IS INLINE AND POWERS 8PH DC SHED ESS CONTACTOR. REPLACED 8PH REF AMM 24-62-55-401 AND RESET CB 1PH. OPS CHECKS GOOD. ALL MSGS CLEARED. PARTS USED: 18-2434-3-0006,QTY :1
